# SDR HALA0600744

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 65,063 hours, 11,790 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS MESSAGE RT PACK TEMP RT PACK RESET BUTTON INOP LT ILLUM STBY-N SELECTED, NO MESSAGE, NO LIGHT.  PERFORMED RT PACK TEMP CONT BITE PER FIM 21-51-00, NO FAULTS NOTED.  RT PACK OPS NORMAL IN -AUTO- EICAS MSG CLEARED AND PACK INOP LIGHT REMAINED OUT.  OK FOR SERVICE.
